Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a conjecture in the theory of permanents


Authors: Albert Nijenhuis and Herbert S. Wilf
Journal: Bull. Amer. Math. Soc. 76 (1970), 738-739
MSC (1970): Primary 0525, 0515; Secondary 4150
DOI: https://doi.org/10.1090/S0002-9904-1970-12528-9
MathSciNet review: 0258656
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Mine, Upper bounds for permanents of (0, 1)-matrices, Bull. Amer. Math. Soc. 69 (1963), 789-791. MR 27 #5777. MR 155843
  • 2. A. Nijenhius and H. S. Wilf, On a conjecture of Ryser and Minc, Nederl. Akad. Wetensch. Proc. Ser. A 73 (1970), 151-157.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 0525, 0515, 4150

Retrieve articles in all journals with MSC (1970): 0525, 0515, 4150


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12528-9

American Mathematical Society